Advertisement

Ukrainian Mathematical Journal

, Volume 54, Issue 10, pp 1746–1747 | Cite as

International Scientific Conference on the Theory of Evolution Equations (Fifth Bogolyubov Readings)

  • A. M. Samoilenko
  • M. O. Perestyuk
  • Yu. V. Teplins'kyi
  • I. M. Konet
Article
  • 18 Downloads

Keywords

Evolution Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • A. M. Samoilenko
  • M. O. Perestyuk
  • Yu. V. Teplins'kyi
  • I. M. Konet

There are no affiliations available

Personalised recommendations